Interval valued intuitionistic fuzzy sets. (English) Zbl 0674.03017

The intuitionistic fuzzy sets (IFS’s) of the first author [Fuzzy Sets Syst. 20, 87–96 (1986; Zbl 0631.03040)] are at each point of a given universe of discourse characterized by a pair of degrees: one for membership and the other for non-membership. Here the rather obvious fact first is proven that there is a 1-1 correspondence of such IFS’s with interval valued fuzzy sets, a special kind of fuzzy sets of type 2. Later on the IFS’s are generalized by allowing the membership as well as the non-membership degrees to be intervals. Fundamental operations are defined and some basic properties proven.


03E72 Theory of fuzzy sets, etc.


Zbl 0631.03040
Full Text: DOI


[1] Atanassov, K., Intuitionistic fuzzy sets, Fuzzy sets and systems, 20, 87-96, (1986) · Zbl 0631.03040
[2] Gorzalczany, M., A method of inference in approximate reasoning based on interval-valued fuzzy sets, Fuzzy sets and systems, 21, 1-17, (1987) · Zbl 0635.68103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.